Alert archive / Oklahoma / Flash Flood Warnings in 2015

Flash Flood Warning 95, NWS Norman, OK

June 14, 20155 counties in Oklahoma; Hardeman County, Texas

NWS Norman, OK issued this flash flood warning at Jun 14, 2015, 9:54 PM CDT for 5 counties in Oklahoma; Hardeman County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2015, 9:54 PM CDT (02:54 UTC)
Expired
Jun 15, 2015, 1:00 AM CDT
In force
3 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

Counties Greer County, OK, Harmon County, OK, Jackson County, OK, Kiowa County, OK, Washita County, OK, Hardeman County, TX

The radar

The Altus AFB radar (KFDR), 81 km from the middle of the area, began a volume at 02:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 12:15 AM CDTFLASH FLOOD2 W Hollis, OKHIGHWAY 62 BETWEEN HOLLIS AND THE TEXAS STATE LINE CLOSED DUE TO HIGH WATER. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 141 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 2.9 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2015-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1282 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2015-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1282 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
1147 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
121 m²/s²
Significant tornado parameter
0.4
Supercell composite
4.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

909 
WGUS54 KOUN 150254
FFWOUN
OKC055-057-065-075-149-TXC197-150600-
/O.NEW.KOUN.FF.W.0095.150615T0254Z-150615T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
954 PM CDT SUN JUN 14 2015

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN WASHITA COUNTY IN WESTERN OKLAHOMA...
  WEST CENTRAL JACKSON COUNTY IN SOUTHWESTERN OKLAHOMA...
  SOUTHERN HARMON COUNTY IN SOUTHWESTERN OKLAHOMA...
  NORTHWESTERN KIOWA COUNTY IN SOUTHWESTERN OKLAHOMA...
  CENTRAL GREER COUNTY IN SOUTHWESTERN OKLAHOMA...
  NORTHWESTERN HARDEMAN COUNTY IN NORTHERN TEXAS...

* UNTIL 100 AM CDT
    
* AT 952 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  VERY HEAVY RAIN FROM NEAR HOLLIS TO SENTINEL. UP TO TWO INCHES OF
  RAIN HAS ALREADY FALLEN.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3467 10000 3494 9959 3511 9942 3512 9936
      3518 9936 3521 9933 3512 9905 3460 9965
      3444 9998 3445 9999

$$

03
1 follow-up statement
693 
WGUS74 KOUN 150406
FFSOUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1106 PM CDT SUN JUN 14 2015

OKC055-057-065-075-149-TXC197-150600-
/O.CON.KOUN.FF.W.0095.000000T0000Z-150615T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHITA OK-JACKSON OK-HARMON OK-KIOWA OK-GREER OK-HARDEMAN TX-
1106 PM CDT SUN JUN 14 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR
SOUTHWESTERN WASHITA...WEST CENTRAL JACKSON...SOUTHERN HARMON...
NORTHWESTERN KIOWA...CENTRAL GREER AND NORTHWESTERN HARDEMAN
COUNTIES...

AT 1105 PM CDT...DOPPLER RADAR CONTINUED TO INDICATE VERY HEAVY RAINFALL
OVER THE WARNED AREA. THE HEAVIEST RAIN WAS FALLING OVER NORTHWEST KIOWA
COUNTY WHERE OVER 4 INCHES OF RAIN HAS FALLEN IN THE PAST 3 HOURS.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE WARNED
AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3467 10000 3494 9959 3511 9942 3512 9936
      3518 9936 3521 9933 3512 9905 3460 9965
      3444 9998 3445 9999

$$

03

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 6:02 PM CDT, 3 hours 52 minutes earlier.

Area forecast discussion, Jun 14, 6:02 PM CDT, 3 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
602 PM CDT SUN JUN 14 2015

.DISCUSSION...
PLEASE SEE THE 00Z AVIATION DISCUSSION BELOW.

&&

.AVIATION...
AN AREA OF SHOWERS AND THUNDERSTORMS WILL MOVE INTO GAG/WWR WITHIN
THE NEXT COUPLE OF HOURS RESULTING IN MVFR CIGS AND VISBYS.
CONFIDENCE REGARDING HOW FAR SOUTH THESE STORMS WILL MAKE IS
LOW...BUT THINK THEY WILL AT LEAST GET CLOSE ENOUGH TO CSM LATE
TONIGHT TO WARRANT A TEMPO TSRA GROUP. THEY WILL ALSO NEAR PNC
NEAR THE EARLY MORNING HOURS. MVFR CIGS WILL BRIEFLY IMPACT MOST
OTHER TERMINALS LATE TONIGHT.

&&

.PREV DISCUSSION... /ISSUED 252 PM CDT SUN JUN 14 2015/

DISCUSSION...
SCATTERED TO NUMEROUS SHOWERS AND BRIEF STORMS EXPECTED TO
CONTINUE THROUGH SUNSET ACROSS AREAS NEAR AND EAST OF WICHITA
FALLS...LAWTON...AND OKC IN AREAS OF ENHANCED MOISTURE AND SUBTLE
YET DEEP CONVERGENCE AHEAD OF MID-UPPER LEVEL LOW. THIS ACTIVITY
WILL MOVE SLOWLY NORTH AND NORTHEAST WITH THE PRIMARY IMPACT BEING
TORRENTIAL DOWNPOURS AND SIG REDUCTIONS IN VISIBILITY FOR
MOTORISTS. EACH STORM/SHOWER IS ON THE SMALL SIDE AND UNLESS MORE
ORGANIZED AREAS OF HEAVY RAIN FORM...DO NOT EXPECT ANY MAJOR FLASH
FLOODING ISSUES.

LARGER AREA OF MORE ORGANIZED RAIN ACTIVITY POSSIBLE LATE THIS
AFTERNOON AND TONIGHT MAINLY ACROSS WESTERN OKLAHOMA INTO WESTERN
NORTH TEXAS. MOST MODELS WANT TO ORGANIZE AN AREA OF SHOWERS AND
STORMS ACROSS THE PANHANDLES AND WEST TEXAS...SLOWLY PUSHING INTO
WESTERN PORTIONS OF OUR CWA OVERNIGHT. HOW FAR EAST THIS ACTIVITY
WILL PROGRESS IS UNCERTAIN AND WILL TAPER OFF POPS WEST TO EAST
LATE TONIGHT AND TOMORROW. ANOTHER ORGANIZED AREA OF RAIN POSSIBLE
TOMORROW AFTERNOON AND EVENING ACROSS NORTHERN AND CENTRAL
PORTIONS OF OKLAHOMA AS WEAK SURFACE TROUGH/FRONT IS PROGD TO SINK
SOUTHWARD IN WAKE OF MENTIONED UPPER LOW. THIS AREA OF RAIN WILL
PROGRESS SOUTH AND EAST INTO SOUTHEAST OKLAHOMA TUESDAY.

MODEL HANDLING OF WEAK TROPICAL SYSTEM OVER NORTHERN GULF FAIRLY
CONSISTENT ON TRACK /MAINLY AFFECTING SOUTHEAST-EASTERN OKLAHOMA/
BUT DIFFER MORE ON TIMING. WE WILL LEAVE CONSENSUS POPS GOING
THROUGH LATE WEEK WITH HIGHEST OVER FAR SOUTHEAST OKLAHOMA WHERE
FLOODING POTENTIAL WILL INCREASE.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  70  84  68  81 /  50  60  60  40
HOBART OK         70  84  67  83 /  70  60  70  40
WICHITA FALLS TX  71  87  69  84 /  40  40  50  40
GAGE OK           65  81  63  81 /  70  50  50  20
PONCA CITY OK     70  83  68  81 /  60  60  70  30
DURANT OK         72  87  70  81 /  30  40  40  60

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

14/03/03
Hazardous weather outlook, Jun 14, 11:56 AM CDT, 9 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1156 AM CDT SUN JUN 14 2015

OKZ004>048-050>052-TXZ083>090-151700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1156 AM CDT SUN JUN 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...TODAY AND TONIGHT...

.THUNDERSTORMS...
SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND
MOVE ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.
LOCALIZED FLOODING AND CLOUD TO GROUND LIGHTNING WILL BE THE MAIN
CONCERNS WITH THIS ACTIVITY.

ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP TO
THE WEST IN THE TEXAS PANHANDLE AND WEST TEXAS THIS AFTERNOON AND
EVENING. THIS ACTIVITY COULD DEVELOP INTO ONE OR MORE THUNDERSTORM
COMPLEXES THAT MOVES EAST INTO THE AREA LATER TONIGHT INTO EARLY
MONDAY. STRONG WIND GUSTS UP TO 60 MPH AND LOCALIZED FLOODING WILL
BE THE MAIN CONCERNS WITH THIS ACTIVITY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

.THUNDERSTORMS...
THUNDERSTORMS WILL REMAIN POSSIBLE EACH DAY INTO NEXT WEEKEND.
THE MOST WIDESPREAD THUNDERSTORM ACTIVITY WILL BE LIKELY THROUGH
TUESDAY...WITH LESSER CHANCES BY MID TO LATE NEXT WEEK. WITH
ADEQUATE INSTABILITY AND MOISTURE...AN OCCASIONAL STRONG TO SEVERE
STORM WILL BE POSSIBLE VIRTUALLY ANY DAY...WITH THE GREATER
POTENTIAL FOR A SEVERE STORM OR TWO ON MONDAY. SEVERAL ROUNDS OF
HEAVY RAINFALL MAY ALSO CONTINUE TO PROMOTE LOCALIZED
FLOODING...ESPECIALLY IN AREAS THAT HAVE RECEIVED SUBSTANTIAL
RAINS OVER THE LAST FEW DAYS.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

AUSTIN/EM

In the hours before

Special weather statement, Jun 14, 7:52 PM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
752 PM CDT SUN JUN 14 2015

OKZ005-006-011-150130-
ALFALFA OK-MAJOR OK-WOODS OK-
752 PM CDT SUN JUN 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ALFALFA...
NORTHWESTERN MAJOR AND EASTERN WOODS COUNTIES UNTIL 830 PM CDT...

AT 750 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES SOUTHEAST
OF WAYNOKA...MOVING NORTH AT 20 MPH. ANOTHER STORM WAS LOCATED 10
MILES NORTHEAST OF WAYNOKA...MOVING NORTH AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3700 9826 3640 9857 3647 9887 3700 9882
TIME...MOT...LOC 0050Z 197DEG 16KT 3647 9875

MBS
Special weather statement, Jun 14, 7:57 PM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
757 PM CDT SUN JUN 14 2015

OKZ016-021-022-034-035-150145-
GREER OK-CUSTER OK-BECKHAM OK-KIOWA OK-WASHITA OK-
757 PM CDT SUN JUN 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GREER...CENTRAL
CUSTER...EAST CENTRAL BECKHAM...NORTHWESTERN KIOWA AND WASHITA
COUNTIES UNTIL 845 PM CDT...

AT 755 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
3 MILES NORTH OF BESSIE TO 6 MILES SOUTH OF RETROP...MOVING NORTHEAST
AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
CLINTON...MANGUM...CORDELL...GRANITE...BURNS FLAT...THOMAS...
SENTINEL...ARAPAHO...DILL CITY...CANUTE...LONE WOLF...CUSTER CITY...
BESSIE...ROCKY...FOSS...RETROP...FOSS RESERVOIR...STAFFORD AND
NORTHWESTERN ALTUS-LUGERT LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3581 9870 3574 9902 3532 9942 3484 9954
      3501 9922 3531 9881
TIME...MOT...LOC 0055Z 203DEG 16KT 3544 9898 3506 9937

MBS
Special weather statement, Jun 14, 8:20 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
820 PM CDT SUN JUN 14 2015

OKZ011-015-017-150145-
BLAINE OK-MAJOR OK-DEWEY OK-
820 PM CDT SUN JUN 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BLAINE...
SOUTHEASTERN MAJOR AND NORTHEASTERN DEWEY COUNTIES UNTIL 845 PM
CDT...

AT 820 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CANTON...
MOVING NORTHEAST AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
FAIRVIEW...CANTON...LONGDALE...ISABELLA...EAGLE CITY...CANTON LAKE...
SOUTHARD AND HOMESTEAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3592 9858 3598 9877 3637 9863 3629 9828
TIME...MOT...LOC 0120Z 204DEG 17KT 3606 9861

MBS
Special weather statement, Jun 14, 8:31 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
831 PM CDT SUN JUN 14 2015

OKZ033-150215-
HARMON OK-
831 PM CDT SUN JUN 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR HARMON COUNTY UNTIL 915 PM CDT...

AT 830 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
HOLLIS...MOVING NORTH AT 15 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
HOLLIS...GOULD AND MCKNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3485 10000 3490 9973 3457 9971 3454 9985
      3454 9988 3458 9993 3458 9995 3456 9997
      3457 10000
TIME...MOT...LOC 0130Z 163DEG 13KT 3462 9989

MBS
Special weather statement, Jun 14, 8:45 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
845 PM CDT SUN JUN 14 2015

OKZ011-015>017-150230-
CUSTER OK-BLAINE OK-MAJOR OK-DEWEY OK-
845 PM CDT SUN JUN 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CUSTER...
NORTHWESTERN BLAINE...SOUTHEASTERN MAJOR AND EASTERN DEWEY COUNTIES
UNTIL 930 PM CDT...

AT 844 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 4 MILES NORTH OF LONGDALE TO 6 MILES NORTHWEST OF THOMAS. THESE
STORMS WERE NEARLY STATIONARY.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
FAIRVIEW...CANTON...LONGDALE...OAKWOOD...PUTNAM...FAY...ISABELLA...
EAGLE CITY...CANTON LAKE...SOUTHARD...HUCMAC AND HOMESTEAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3636 9819 3580 9864 3579 9902 3632 9864
TIME...MOT...LOC 0142Z 212DEG 1KT 3620 9853 3581 9883

MBS
Special weather statement, Jun 14, 9:15 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
915 PM CDT SUN JUN 14 2015

OKZ021-022-033>036-TXZ083-150315-
HARMON OK-GREER OK-BECKHAM OK-KIOWA OK-JACKSON OK-WASHITA OK-
HARDEMAN TX-
915 PM CDT SUN JUN 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR HARMON...GREER...SOUTHEASTERN
BECKHAM...NORTHWESTERN KIOWA...NORTHWESTERN JACKSON...SOUTHWESTERN
WASHITA AND NORTHWESTERN HARDEMAN COUNTIES UNTIL 1015 PM CDT...

AT 914 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
4 MILES NORTHWEST OF SENTINEL TO 8 MILES SOUTH OF HOLLIS...MOVING
WEST AT 5 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
HOBART...MANGUM...HOLLIS...GRANITE...SENTINEL...LONE WOLF...ROCKY...
WILLOW...GOULD...DUKE...VINSON...RETROP...HESTER...ALTUS-LUGERT
LAKE...BRINKMAN...MCQUEEN AND MCKNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3488 10000 3504 9963 3531 9932 3519 9896
      3486 9927 3463 9956 3450 9987 3449 10000
TIME...MOT...LOC 0214Z 89DEG 5KT 3521 9921 3457 9994

MBS

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 7:29 PM CDTSpecial Weather StatementOUNCarter, Johnston46 min
Jun 14, 7:52 PM CDTSpecial Weather StatementOUNAlfalfa38 min
Jun 14, 7:57 PM CDTSpecial Weather StatementOUNCuster, Washita48 min
Jun 14, 8:07 PM CDTSevere Thunderstorm WarningOUNCuster, Washita23 min
Jun 14, 8:20 PM CDTSpecial Weather StatementOUNMajor25 min
Jun 14, 8:25 PM CDTAreal Flood AdvisoryOUNBeckham, Blaine, Custer, Dewey, Greer, Kiowa and 2 more3 hr
Jun 14, 8:29 PM CDTSevere Thunderstorm WarningOUNCuster, Washita46 min
Jun 14, 8:31 PM CDTSpecial Weather StatementOUNHarmon44 min
Jun 14, 8:43 PM CDTFlash Flood WarningOUNCuster, Washita3 hr
Jun 14, 8:45 PM CDTSpecial Weather StatementOUNMajor45 min
Jun 14, 9:12 PM CDTSevere Thunderstorm WarningOUNCuster, Washita33 min
Jun 14, 9:15 PM CDTSpecial Weather StatementOUNGreer, Harmon60 min
Jun 14, 9:31 PM CDTAreal Flood AdvisoryOUNGreer, Harmon, Jackson, Kiowa3 hr
Jun 14, 10:13 PM CDTSpecial Weather StatementOUNGreer, Harmon, Jackson62 min
Jun 14, 11:14 PM CDTSpecial Weather StatementOUNCaddo, Jackson, Kiowa, Washita61 min
Jun 14, 11:24 PM CDTAreal Flood AdvisoryOUNGreer, Jackson, Kiowa, Washita3 hr
Jun 15, 12:38 AM CDTFlash Flood WarningOUNGreer, Harmon, Jackson, Kiowa, Washita4 hr
Jun 15, 12:51 AM CDTAreal Flood AdvisoryOUNCaddo, Comanche, Kiowa114 min
Jun 15, 12:56 AM CDTSpecial Weather StatementOUNHarmon49 min
Jun 15, 1:31 AM CDTAreal Flood AdvisoryOUNGreer, Harmon, Jackson, Kiowa3 hr
Jun 15, 1:43 AM CDTFlash Flood WarningOUNGreer, Jackson, Kiowa3 hr
Jun 15, 2:00 AM CDTRiver Flood WarningOUNJackson, Kiowa, Tillman67 hr
Jun 15, 2:41 AM CDTAreal Flood AdvisoryOUNJackson, Kiowa, Tillman2 hr
Jun 15, 8:14 AM CDTAreal Flood WarningOUNGreer, Harmon, Jackson, Kiowa, Washita5 hr
Jun 15, 8:36 AM CDTRiver Flood WarningOUNJefferson, Love4 days
Jun 15, 2:22 PM CDTFlash Flood WarningOUNCleveland, Garvin, Grady, McClain, Oklahoma5 hr
Jun 15, 2:47 PM CDTFlash Flood WatchOUNAtoka, Bryan, Caddo, Canadian, Carter, Cleveland and 21 more3 days
Jun 15, 2:58 PM CDTFlash Flood WarningOUNCleveland, Garvin, McClain, Pottawatomie3 hr
Jun 15, 4:04 PM CDTAreal Flood AdvisoryOUNComanche, Cotton, Stephens, Tillman3 hr
Jun 15, 4:22 PM CDTAreal Flood AdvisoryOUNGarvin, Hughes, McClain, Pontotoc, Pottawatomie, Seminole3 hr
Jun 15, 4:30 PM CDTAreal Flood AdvisoryOUNCotton, Jefferson, Stephens3 hr
Jun 15, 5:16 PM CDTFlash Flood WarningOUNCotton, Jefferson, Stephens3 hr
Jun 15, 6:07 PM CDTAreal Flood AdvisoryOUNCarter, Garvin, Jefferson, Love, Murray, Pontotoc3 hr
Jun 15, 6:10 PM CDTRiver Flood WarningOUNPottawatomie, Seminole52 hr
Jun 15, 3:11 PM CDTAreal Flood AdvisoryOUNArcher, Clay, Wichita3 hr
Jun 15, 5:04 PM CDTAreal Flood AdvisoryOUNBaylor, Knox3 hr
Jun 15, 5:20 PM CDTSpecial Weather StatementOUNBaylor25 min
Jun 15, 6:16 PM CDTAreal Flood AdvisoryOUNArcher, Baylor, Clay3 hr

Nearby

Flash Flood Warnings in Oklahoma, 2015Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.